IJPAM: Volume 104, No. 3 (2015)


Marioara Lăpădat
Department of Mathematics
West University of Timişoara
V. Pârvan Boulevard No. 4, 300223, Timişoara, ROMANIA

Abstract. The paper considers two general concepts of trichotomy and dichotomy for linear discrete-time systems in Banach spaces. It is shown that the $(a,b,c)-trichotomy$ of a discrete-time system is equivalent with the $(d,b)-dichotomy$ of two associated systems.

Received: May 12, 2015

AMS Subject Classification: 34D08, 37C75

Key Words and Phrases: linear discrete-time systems, $(a,b,c)$-trichotomy, $(d,b)$-dichotomy

Download paper from here.

DOI: 10.12732/ijpam.v104i3.4 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 3
Pages: 325 - 338

$(a,b,c)$-TRICHOTOMY AND $(d,b)$-DICHOTOMY FOR LINEAR DISCRETE-TIME SYSTEMS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).